# SDR UIEA2020020790146

- Difficulty date: February 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,031 hours, 18,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN THE FWD CARGO COMPARTMENT STABILIZATION STRAP BETWEEN STA 654+110 / 654+121 AND / LBL 39.25.( CRACKS WERE REPAIRED IN ACCORDANCE WITH SR 3-4611920191 AND SRM 53-30-51-01-1 DETAIL II. )
